| Catalog Number |
3910-500-532 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); Implant Pain (4561)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported there was a need for a revision surgery.
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: revision surgery.Probable root cause: design: poor anchor assembly design, instrumentation not designed to insert anchor to proper depth.Process: anchor not manufactured to specification, anchor coating process out of specification, instrumentation manufactured out of specification.Application: user does not tension anchor properly, insufficient force used to tension repair (knots not tight enough), too much bone removed/decorticated, insufficient quality or quantity of bone that would compromise secure anchor fixation, pathology such as schlerotic bone that may thicken the cortical layer, bone necrosis during drilling.
Event or Problem Description
It was reported there was a need for a revision surgery.